BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2003 >
Volume 10 Number 4 >

Please use this identifier to cite or link to this item:

Title: The Hough Transform and Uncertainity
Authors: Donchenko, Volodymyr
Keywords: Uncertainty
Hough Transform
Accumulator Function
Generalised Inverse
Issue Date: 2003
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The paper deals with the generalisations of the Hough Transform making it the mean for analysing uncertainty. Some results related Hough Transform for Euclidean spaces are represented. These latter use the powerful means of the Generalised Inverse for description the Transform by itself as well as its Accumulator Function.
ISSN: 1313-0463
Appears in Collections:Volume 10 Number 4

Files in This Item:

File Description SizeFormat
ijita10-4-p03.pdf90.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License